# SDR COMA0360339

- Difficulty date: July 24, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 8,585 hours, 8,279 cycles
- Engine: Ge CF343A1
- Engine time: 8,585 hours, 8,279 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CR343A1
- Part serial: 807603
- Condition: Failed
- Location: Left
- Part time: 8,585 hours, 8,279 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

FLIGHT 5284 LEFT ENGINE OIL PRESSURE WARNING AND SMALL VIBRATION, ENGINE THEN FAILED.  REPLACED ENGINE.
